# SDR SWIA202163809

- Difficulty date: December 27, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 13,594 hours, 9,868 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL FR 52 ANGLE CRACKED.   (C CHECK RO 1/14/2022)   REMOVED AND REPLACED L/H WHEEL WELL FR 52 ANGLE REF EMB SRM 51-40-08.  SEE CONTINUATION CARD FOR DETAILS
